Alert archive / Louisiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 332, NWS Shreveport, LA

October 1, 2009Union Parish, Louisiana; Union County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Oct 1, 2009, 10:09 PM CDT for Union Parish, Louisiana; Union County, Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 1, 2009, 10:09 PM CDT (03:09 UTC)
Expired
Oct 1, 2009, 10:45 PM CDT
In force
36 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Union County, AR, Union Parish, LA

The radar

The Shreveport radar (KSHV), 141 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 1, 6:29 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2755 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
3.8
Supercell composite
15.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 9:36 PM CDT, 33 minutes earlier.

Area forecast discussion, Oct 1, 9:36 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
936 PM CDT THU OCT 1 2009

.DISCUSSION...
SQUALL LINE...EXTENDING FROM EL DORADO ARKANSAS TO TYLER
TEXAS...CONTINUES TO TRACK SOUTHEAST. LOCALIZED FLOODING ALONG
WITH DAMAGING WINDS HAVE BEEN REPORTED AS THIS LINE SURGES ACROSS
THE REGION.

BEHIND THE FRONT...A VERY SHARP CLOUD GRADIENT EXISTS WITH MOSTLY
CLEAR SKIES ALREADY NOTED IN DE KALB. CURRENT OBSERVATIONS
INDICATE A 13 DEGREE TEMPERATURE SPREAD BETWEEN SHREVEPORT...AT 80
DEGREES...AND TEXARKANA...AT 67 DEGREES.

WENT AHEAD AND REMOVED A NUMBER OF COUNTIES FROM THE WATCH. UPDATE
ALREADY OUT. /05/

&&

.AVIATION...
LINE OF THUNDERSTORMS MOVING ACROSS THE AREA AT THIS TIME CREATING IFR
CONDITIONS AND WINDS GUSTS TO 40 KTS. THIS LINE WILL CONTINUE TO
MOVE EAST AROUND 35 KTS AND SHOULD CLEAR ALL TERMINALS BY 09Z.
VFR CONDITIONS FOLLOWING THIS LINE OF STORMS WITH WINDS SHIFTING TO
NORTHWEST AT 10 TO 15 KTS WITH GUSTS TO 20 KTS. WINDS WILL DIMINISH
TO AROUND 10KTS BY 15Z WITH VFR CONTINUING THROUGHOUT THE DAY
FRIDAY. /14/

&&

.PREV DISCUSSION... /ISSUED 645 PM CDT THU OCT 1 2009/

UPDATE...
AN ACTIVE LINE OF CONVECTION CONTINUES TO SLIDE SOUTHEAST ACROSS
PORTIONS OF NORTH CENTRAL TEXAS AND SOUTHEAST OKLAHOMA. EXPECTING A
CONTINUED THREAT OF SEVERE WEATHER THROUGH THE OVERNIGHT HOURS AS
THIS LINE PUSHES THROUGH THE FOUR STATE REGION. AT THIS
TIME...THE SEVERE THUNDERSTORM WATCH HAS BEEN EXTENDED EASTWARD
AND WILL REMAIN IN EFFECT THROUGH 2 AM. MAIN THREAT WILL BE
DAMAGING STRAIGHT LINE WIND AND HAIL. /05/

PREV DISCUSSION... /ISSUED 301 PM CDT THU OCT 1 2009/

DISCUSSION...
AN ACTIVE NIGHT IS IN STORE FOR THE FOUR STATE REGION. WATER VAPOR
IMAGERY THIS AFTERNOON SHOWS A TROUGH DIGGING INTO THE PLAINS STATES
WITH A DECENT NEGATIVE TILT TO IT.  SURFACE ANALYSIS SHOWS THE
ASSOCIATED COLD FRONT IS STRETCHED FROM WESTERN IOWA THROUGH WESTERN
MO INTO SOUTHEAST OK AND NORTH CENTRAL TX.  RADAR IMAGERY SHOWS A
LINE OF STORMS HAVE DEVELOPED JUST AHEAD OF THE FRONT STRETCHED FROM
SOUTHWEST MO INTO OK.  THERE ARE ALSO SOME ISOLATED SHOWERS AND
THUNDERSTORMS THAT HAVE DEVELOPED IN THE WARM SECTOR AHEAD OF THE
LINE OF STORMS OVER THE SOUTHERN PORTION OF THE CWFA. THIS ACTIVITY
IS CURRENTLY MOVING INTO AN UNFAVORABLE ENVIRONMENT TO DEVELOP INTO
ANYTHING SEVERE. HOWEVER...IF THESE STORMS BEGIN TO FORM FURTHER
WEST THERE WILL BE ENOUGH INSTABILITY AND LAPSE RATES FOR THE STORMS
TO PRODUCE HAIL AND POSSIBLY SOME STRONG WINDS.  SO THIS POSSIBILITY
WILL HAVE TO BE WATCHED OVER THE NEXT COUPLE OF HOURS.

THE MAIN STORY WILL BE A SQUALL LINE THAT WILL MOVE THROUGH THE AREA
THIS EVENING AND OVERNIGHT.  AS MENTIONED...THE SQUALL LINE IS
BEGINNING TO DEVELOP JUST AHEAD OF THE COLD FRONT THIS AFTERNOON.
THIS SHOULD BEGIN TO ENTER NORTHWESTERN PORTIONS OF THE CWFA BETWEEN
4 PM AND 7 PM.  IT IS EXPECTED TO REACH THE INTERSTATE 30 CORRIDOR
BETWEEN 7 PM AND 10 PM. IT IS EXPECTED TO LEAVE THE CWFA BY
SUNRISE.  THE MAIN CONCERN WITH THIS SQUALL LINE WILL BE DAMAGING
WINDS...WITH HAIL BEING A SECONDARY RISK.  MODEL SOUNDINGS SHOW
THAT HELICITY IS RATHER LOW /BELOW 100 M2/S2/ AND SHOULD NOT BE
CONDUCIVE TO TORNADOES.  HOWEVER...WILL NOT COMPLETELY RULE OUT THE
POSSIBILITY OF ONE OR TWO DEVELOPING WITHIN LINE SEGMENTS. AS THE
LINE MOVES THROUGH THE CWFA...THE AREA WILL BE LOSING INSTABILITY.
MLCAPES THIS HOUR AHEAD OF THE LINE AROUND 2000 J/KG ARE EXPECTED TO
DECREASE TO AROUND OR BELOW 1000 J/KG BY AROUND OR AFTER MIDNIGHT.
IN ADDITION...THE BEST UPPER LEVEL DIVERGENCE IS RATHER NORTH OF THE
CWFA...SITTING OVER THE MO/NORTHERN AR AREA. SO THE MAIN AREA OF
CONCERN WILL BE LOCATIONS ALONG AND NORTH OF THE INTERSTATE 20
CORRIDOR.  BUT WILL NOT RULE OUT THE SOUTHERN HALF OF THE CWFA
RECEIVING AT LEAST STRONG STORMS WITH OCCASIONAL SEVERE STORMS AS
THIS LINE PASSES THROUGH.

SURFACE HIGH PRESSURE WILL QUICKLY BUILD BACK INTO THE AREA BEHIND
THE FRONT.  WE SHOULD SEE SKIES CLEAR RATHER QUICKLY DURING THE DAY
ON FRIDAY WITH MUCH DRIER AIR MOVING INTO THE REGION.  TEMPERATURES
WILL BE COOLER FOR THE WEEKEND AS WE SEE TEMPERATURES STRUGGLING TO
GET OUT OF THE 70S BY SUNDAY.

THE SURFACE HIGH IS EXPECTED TO DRIFT TO THE EAST OF THE CWFA BY
SATURDAY EVENING TO BRING DECENT RETURN FLOW BACK TO THE CWFA FOR
THE WORK WEEK. THIS SHOULD BRING A DECENT WARMUP OVER THE CWFA BY
THE MIDDLE OF THE WEEK...WHICH WILL GIVE A RETURN OF THE HIGHS IN
THE 80S. ALSO THIS RETURN FLOW WILL BRING A DECENT INCREASE IN
MOISTURE TO THE CWFA FOR THE LATE WEEKEND AND ESPECIALLY INTO NEXT
WEEK.  SOUTHERLY SURFACE WINDS WILL CONTINUE THROUGH MUCH OF THE
WORK WEEK.  IN THE MEANTIME WE SEE ZONAL TO SWLY FLOW ALOFT THROUGH
MUCH OF THE WORK WEEK.  A SERIES OF IMPULSES PASSING THROUGH THIS
UPPER FLOW WILL COMBINE WITH THE ABUNDANCE OF MOISTURE OVER THE
REGION TO BRING DECENT RAIN CHANCES THROUGH THE WORK WEEK.  THERE
WILL BE AN UPPER RIDGE OVER THE GULF OF MEXICO TO THE SOUTH OF THE
CWFA...BUT FOR NOW IT IS BELIEVED THAT IT SHOULD REMAIN TOO FAR
SOUTH TO HAVE ANY EFFECT ON KEEPING RAIN AWAY FROM THE CWFA.  SO THE
MAIN CONCERN FOR NEXT WEEK WILL BE THE CONTINUED RAIN CHANCES
AND...IF THIS OCCURS...ANY FLOODING PROBLEMS THAT MAY DEVELOP AS A
RESULT.  THIS WILL HAVE TO CONTINUE TO BE MONITORED AS THERE ARE
STILL INCONSISTENCIES BETWEEN MODELS ON HOW NEXT WEEK WILL PAN OUT.
OVERALL HAVE MADE FEW CHANGES TO THE FORECAST IN THE EXTENDED AS A
RESULT. /22/

AVIATION...
FRONT AS OF 18Z WAS LOCATED NEAR A TSA...ABI LINE AND CONTINUES TO
MAKE QUICK PROGRESS EASTWARD. IN FACT...THE EASTWARD MOVEMENT IS
SLIGHTLY AHEAD OF FCST MODEL MOVEMENT SO HAVE ACCOUNTED FOR THIS IN
THE 18Z TAF PACKAGE. AHEAD OF THE FRONT...WE CONTINUE TO SEE
SCATTERED SHOWERS ALONG A NARROW CORRIDOR EXTENDING FROM EASTERN OK
INTO NE AND CENTRAL TEXAS. THIS ACTIVITY HAS MADE SLOW BUT STEADY
PROGRESS EASTWARD THIS AFTERNOON. ELSEWHERE...AHEAD OF THE ACTIVITY
WELL INTO THE WARM SECTOR WERE DEVELOPING ISOLATED THUNDERSTORMS
ACROSS SE TX WHICH WERE MOVING NORTH IN AN INCREASINGLY UNSTABLE
AIRMASS. WILL NEED TO WATCH FOR THIS ISOLATED ACTIVITY INTO SE TX
MOVING INTO THE LFK TERMINAL LATER THIS AFTERNOON EVENING.  EVENTUAL
EVOLUTION OF THE WEATHER FOR THE NEXT 12HRS OR SO IS FOR THE COLD
FRONT TO CATCH UP TO THE PRE FRONTAL ACTIVITY WITH STORM MODE
EVENTUALLY EXHIBITING A SQUALL LINE OR BOWING SEGMENTS DEVELOPING
ACROSS EASTERN OKLAHOMA AND DEVELOPING SOUTHWESTWARD DOWN THE
FRONTAL CONVERGENCE ZONE INTO NORTH CENTRAL TEXAS.

THUS...HAVE CEILINGS COMING DOWN TO MVFR/IFR WITH VRB WIND GUSTS IN
ANTICIPATION OF EASTWARD MOVING SQUALL LINE THROUGH THE NIGHT.
QUICKLY BRING POST FRONTAL CEILINGS UP WITH SKIES QUICKLY CLEARING
FROM NORTHWEST TO SOUTHEAST TOWARDS SUNRISE FRIDAY MORNING. /13/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  82  51  80  60 /  90  10   0  10  30
MLU  60  81  50  79  57 / 100  20  10  10  20
DEQ  50  81  47  78  55 /  10   0   0  10  20
TXK  56  81  50  80  57 /  10   0   0  10  20
ELD  58  82  49  79  56 / 100  10  10  10  20
TYR  56  83  54  79  64 /  90   0   0  20  40
GGG  57  83  54  80  62 /  90  10   0  20  40
LFK  62  85  57  78  65 / 100  10   0  20  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

05/14
Hazardous weather outlook, Oct 1, 11:41 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1141 AM CDT THU OCT 1 2009

LAZ001>003-010>012-017-018-TXZ108>112-124>126-136>138-149>153-
165>167-021645-
CADDO-BOSSIER-WEBSTER-DE SOTO-RED RIVER-BIENVILLE-SABINE LA-
NATCHITOCHES-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-
SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-
ANGELINA-SAN AUGUSTINE-SABINE TX-
1141 AM CDT THU OCT 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL AFFECT PORTIONS OF EAST
TEXAS AND NORTHWEST LOUISIANA THIS AFTERNOON. A FEW OF THESE
STORMS MAY BECOME SEVERE...WITH THE MAIN THREAT THIS AFTERNOON
BEING LARGE HAIL...WITH DAMAGING WINDS AS A SECONDARY THREAT.

THUNDERSTORMS WILL TRANSITION TO A SQUALL LINE DURING THE EVENING
AND INTO THE OVERNIGHT HOURS. AS THIS SQUALL LINE PASSES
THROUGH...THE MAIN THREAT WILL BE WITH DAMAGING WINDS...WITH HAIL
BEING A SECONDARY CONCERN. PERIODS OF VERY HEAVY RAIN AND FREQUENT
CLOUD TO GROUND LIGHTNING ARE ALSO EXPECTED WITH THESE STORMS. THE
SQUALL LINE IS EXPECTED TO REACH THE INTERSTATE 30 CORRIDOR
BETWEEN 6 PM AND 10 PM. IT SHOULD MOVE SOUTHEAST OUT OF THE AREA
BY SUNRISE FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL
LIKELY BE NEEDED THIS AFTERNOON THROUGH EARLY FRIDAY MORNING.

ARZ073-LAZ004>006-013-014-019>022-021645-
UNION AR-CLAIBORNE-LINCOLN-UNION LA-JACKSON-OUACHITA-WINN-GRANT-
CALDWELL-LA SALLE-
1141 AM CDT THU OCT 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO SEVERE STORMS WILL BE POSSIBLE LATE THIS EVENING INTO
EARLY FRIDAY MORNING FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND
SOUTH CENTRAL ARKANSAS AS A SQUALL LINE IS EXPECTED TO APPROACH
FROM THE WEST AHEAD OF A COLD FRONT. AS THIS SQUALL LINE PASSES
THROUGH...THE MAIN THREAT WILL BE WITH DAMAGING WINDS...WITH HAIL
BEING A SECONDARY CONCERN. PERIODS OF VERY HEAVY RAIN AND FREQUENT
CLOUD TO GROUND LIGHTNING ARE ALSO EXPECTED WITH THESE STORMS. THE
SQUALL LINE IS EXPECTED TO BEGIN AFFECTING THIS AREA BETWEEN 9 PM
THIS EVENING TO 2 AM EARLY FRIDAY MORNING...AND SHOULD LEAVE THE
AREA BY SUNRISE FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY
BE NEEDED LATE THIS EVENING INTO EARLY FRIDAY MORNING.

ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-021645-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-
1141 AM CDT THU OCT 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A SQUALL LINE WILL DEVELOP THIS AFTERNOON AND BEGIN TO AFFECT
PORTIONS OF SOUTHEAST OKLAHOMA...NORTHEAST TEXAS AND SOUTHWEST
ARKANSAS THIS EVENING. AS THIS SQUALL LINE PASSES THROUGH...THE
MAIN THREAT WILL BE WITH DAMAGING WINDS...WITH HAIL BEING A
SECONDARY CONCERN. PERIODS OF VERY HEAVY RAIN AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE ALSO EXPECTED WITH THESE STORMS. THE SQUALL
LINE IS EXPECTED TO BEGIN AFFECTING THIS AREA BETWEEN 4 PM AND 8
PM. IT SHOULD MOVE SOUTHEAST OUT OF THE AREA BY 2 AM EARLY FRIDAY
MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT PERSONNEL WILL LIKELY BE NEEDED LATE THIS AFTERNOON
THROUGH EARLY FRIDAY MORNING.

In the hours before

Local storm report, Oct 1, 7:37 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
737 PM CDT THU OCT 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     TSTM WND DMG     1 E IDABEL              33.90N 94.80W
10/01/2009                   MCCURTAIN          OK   LAW ENFORCEMENT

            TREE BLOWN DOWN ACROSS HWY 3.

0640 PM     TSTM WND DMG     1 S IDABEL              33.89N 94.82W
10/01/2009                   MCCURTAIN          OK   LAW ENFORCEMENT

            TREE BLOWN DOWN ACROSS COUNTY ROAD.

&&

ASTEVENS
Local storm report, Oct 1, 8:07 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
807 PM CDT THU OCT 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     NASHVILLE               33.94N 93.85W
10/01/2009                   HOWARD             AR   LAW ENFORCEMENT

            TREES DOWN ACROSS TOWN

&&

ASTEVENS
Local storm report, Oct 1, 8:51 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
851 PM CDT THU OCT 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     LOCKESBURG              33.97N 94.17W
10/01/2009                   SEVIER             AR   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS TOWN

&&

ASTEVENS
Local storm report, Oct 1, 9:14 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
914 PM CDT THU OCT 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     2 N LEWISVILLE          33.39N 93.58W
10/01/2009                   LAFAYETTE          AR   EMERGENCY MNGR

            A LARGE TREE IS DOWN BLOCKING PART OF HWY 29.

0855 PM     TSTM WND DMG     8 N BRADLEY             33.22N 93.66W
10/01/2009                   LAFAYETTE          AR   EMERGENCY MNGR

            A LARGE TREE AND POWERLINES ARE DOWN ON HWY 360 ABOUT 1
            MILE WEST OF THE TOWN OF CANFIELD.

&&

18
Local storm report, Oct 1, 9:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
936 PM CDT THU OCT 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     GILMER                  32.73N 94.95W
10/01/2009                   UPSHUR             TX   TRAINED SPOTTER

            SEVERAL LARGE TREES AND POWER LINES ARE DOWN ACROSS THE
            WESTERN PART OF UPSHUR COUNTY. SEVERAL AREAS ARE WITHOUT
            POWER.

&&

18
Local storm report, Oct 1, 9:47 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
947 PM CDT THU OCT 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     6 WSW TEXARKANA         33.41N 94.17W
10/01/2009                   BOWIE              TX   EMERGENCY MNGR

            TREE DOWN ON HWY 67.

&&

18

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 7:27 PM CDTSevere Thunderstorm WarningSHVBowie, Red River63 min
Oct 1, 7:58 PM CDTTornado WarningSHVBowie, Cass32 min
Oct 1, 8:32 PM CDTSevere Thunderstorm WarningSHVBowie, Cass43 min
Oct 1, 9:15 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, Lincoln, Union and 1 more60 min
Oct 1, 10:16 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Ouachita, Union59 min
Oct 1, 11:23 PM CDTTornado WarningSHVBienville, Natchitoches, Red River, Winn29 min
Oct 2, 9:57 AM CDTRiver Flood WarningSHVWebster24 hr
Oct 1, 8:15 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada60 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.